# SDR SWAA2025040807491

- Difficulty date: March 19, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE SUPPORT BREAK PANEL CRACKED AT BS540 BL0-LBL 24.75<[01] REMOVED AND REPLACED ON MAIN CABIN FLOOR STRUCTURE SUPPORT BREAK PANEL BS540 BL0 TO LBL24.75 IAW SRM 51-40-02 AND DWG 143A0060 ID:0064 REV:-;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] EDIT MEASUREMENTS
